PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 26 | 3 | 403-412
Tytuł artykułu

On arbitrarily vertex decomposable unicyclic graphs with dominating cycle

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A graph G of order n is called arbitrarily vertex decomposable if for each sequence (n₁,...,nₖ) of positive integers such that $∑^k_{i=1} n_i = n$, there exists a partition (V₁,...,Vₖ) of vertex set of G such that for every i ∈ {1,...,k} the set $V_i$ induces a connected subgraph of G on $n_i$ vertices. We consider arbitrarily vertex decomposable unicyclic graphs with dominating cycle. We also characterize all such graphs with at most four hanging vertices such that exactly two of them have a common neighbour.
Wydawca
Rocznik
Tom
26
Numer
3
Strony
403-412
Opis fizyczny
Daty
wydano
2006
otrzymano
2005-11-30
poprawiono
2006-03-31
Twórcy
  • Faculty of Applied Mathematics, AGH University of Science and Technology, Al. A. Mickiewicza 30, 30-059 Kraków, Poland
  • Faculty of Applied Mathematics, AGH University of Science and Technology, Al. A. Mickiewicza 30, 30-059 Kraków, Poland
Bibliografia
  • [1] D. Barth, O. Baudon and J. Puech, Decomposable trees: a polynomial algorithm for tripodes, Discrete Appl. Math. 119 (2002) 205-216, doi: 10.1016/S0166-218X(00)00322-X.
  • [2] D. Barth and H. Fournier, A degree bound on decomposable trees, Discrete Math. 306 (2006) 469-477, doi: 10.1016/j.disc.2006.01.006.
  • [3] S. Cichacz, A. Görlich, A. Marczyk, J. Przybyło and M. Woźniak, Arbitrarily vertex decomposable caterpillars with four or five leaves, Preprint MD-010 (2005), http://www.ii.uj.edu.pl/preMD/, to appear.
  • [4] M. Hornák and M. Woźniak, Arbitrarily vertex decomposable trees are of maximum degree at most six, Opuscula Math. 23 (2003) 49-62.
  • [5] R. Kalinowski, M. Pilśniak, M. Woźniak and I.A. Zioło, Arbitrarily vertex decomposable suns with few rays, preprint (2005), http://www.ii.uj.edu.pl/preMD/.
  • [6] A. Marczyk, Ore-type condition for arbitrarily vertex decomposable graphs, preprint (2005).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1332
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.